University of Surrey

Test tubes in the lab Research in the ATI Dance Research

STABILITY OF A UK MONEY DEMAND EQUATION - A BAYESIAN-APPROACH TO TESTING EXOGENEITY

LUBRANO, M, PIERSE, RG and RICHARD, JF (1986) STABILITY OF A UK MONEY DEMAND EQUATION - A BAYESIAN-APPROACH TO TESTING EXOGENEITY REVIEW OF ECONOMIC STUDIES, 53 (4). pp. 603-634.

Full text not available from this repository.
Item Type: Article
Authors :
NameEmailORCID
LUBRANO, MUNSPECIFIEDUNSPECIFIED
PIERSE, RGr.pierse@surrey.ac.ukUNSPECIFIED
RICHARD, JFUNSPECIFIEDUNSPECIFIED
Date : 1 August 1986
Identification Number : https://doi.org/10.2307/2297608
Uncontrolled Keywords : Social Sciences, Economics, Business & Economics, ECONOMICS
Related URLs :
Depositing User : Symplectic Elements
Date Deposited : 16 May 2017 14:44
Last Modified : 16 May 2017 14:44
URI: http://epubs.surrey.ac.uk/id/eprint/814501

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800